# SDR F3LA2018072300373

- Difficulty date: July 21, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N704FR
- Make and model: Airbus A320-211
- Aircraft serial: 6845
- Aircraft time: 10,346 hours, 4,270 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

ON INITIAL CLIMB AT 18,000', FLIGHT ATTENDANTS REPORTED DIRTY SOCK SMELL IN AFT GALLEY. FOLLOWED FUMES CHECKLIST AND SMELL DISSIPATED AFTER PACK 2 SHUT OFF. STRONG SMELL OF FUMES IMMEDIATELY UPON LANDING IN COCKPIT. FOLLOWED FUMES QRH PROCEEDURE. REFERENCE TSM 05-50-00-810-831-A, IDENTIFICATION OF THE CAUSE OF CABIN ORDERS OR SMOKE. REFERENCE TYPE 1, TYPE
2 AND TYPE 3 FOR APU, ENGINE 1 AND ENGINE 2. PERFORMED BORESCOPE INSPECTION OF NR 1 AND NR 2 ENGINES REFERENCE TSM 
71-00-00-810-802-A. NO OIL WETTING NOTED. ACCOMPLISHED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM IAW AMM 21-00-00-615. NO DEFECTS NOTED.
